# SDR SWAA2018040420982

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,906 hours, 19,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXIT LIGHT LENS FELL OFF.   SECURED THE LENS IAW AMM.
